MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY VENTRICULAR CATHETER, STANDARD, BARIUM IMPREGNATED, 23 CM; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

MEDTRONIC NEUROSURGERY VENTRICULAR CATHETER, STANDARD, BARIUM IMPREGNATED, 23 CM; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Model Number 41101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Therapeutic Response, Decreased (2271)
Date of Event 10/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported the catheter was removed as part of a replacement procedure.The patient had been implanted for hydrocephalus.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
VENTRICULAR CATHETER, STANDARD, BARIUM IMPREGNATED, 23 CM
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key7014597
Report Number2021898-2017-00566
Device Sequence Number11256512
Product Code JXG
UDI-Device Identifier00643169466500
UDI-Public00643169466500
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K792007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model Number41101
Device Catalogue Number41101
Device Lot NumberE30697
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2017
Supplement Date Received by Manufacturer11/30/2017
Initial Report FDA Received Date11/09/2017
Supplement Report FDA Received Date11/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age20 YR
Patient Weight75